# SDR REXA201805220399

- Difficulty date: May 20, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 11,074 hours, 7,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE LEFT OVERWING EMERGENCY LIGHT ASSY CRACKED.  REMOVED AND REPLACED THE EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-15.   OPS CHECKED GOOD. NO DEFECTS NOTED.
